# SDR SWAA2022070113854

- Difficulty date: May 31, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 60,471 hours, 35,653 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CHANNEL SIDEPLATE LOCATED BETWEEN BS492 TO BS500A RBL21 AND WL156 AT LEVEL FLOOR STRUCTURE AT FWD CARGO COMPARTMENT 2022-287799 / [01] REPLACED CHANNEL SIDEPLATE LOCATED BETWEEN BS492 TO BS500A RBL21 AND WL156 AT LEVEL FLOOR STRUCTURE AT FWD CARGO COMPARTMENT IAW B737-700 SRM-51-10-02 ITEM 9 AND DWG-143A0080 REV: -;[02] CORRECTED STEP 1  REPLACED CHANNEL SIDEPLATE LOCATED BETWEEN BS492 TO BS500A RBL21 AND WL156 AT LEVEL FLOOR STRUCTURE AT FWD CARGO COMPARTMENT IAW B737-700 SRM-51-10-02 ITEM 9 AND DWG-143A0080 REV:- SEE INDIVIDUAL SIGN OF BELOW;[03] REPLACED CHANNEL SIDEPLATE LOCATED BETWEEN BS 492 TO BS500A RBL21 AND WL156 AT LEVEL FLOOR STRUCTURE AT FWD CARGO COMPARTMENT IAW B737-700 SRM-51-10-02 ITEM 9 AND DWG-143A0080 REV:- RII; SEE INDIVIDUAL SIGN OF BELOW
